Corrective solutions for intrinsic thermocouples under polynomial substrate loading

Research output: Contribution to journalComment/debate

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)759-761
Number of pages3
JournalJournal of Heat Transfer
Volume116
Issue number3
DOIs
StatePublished - Jan 1 1994

Fingerprint

Thermocouples
Laplace transforms
Polynomials
Substrates
Thermal shock
Temperature

All Science Journal Classification (ASJC) codes

  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Cite this

@article{161bf05676be4e7894ae7fe7e4ea5736,
title = "Corrective solutions for intrinsic thermocouples under polynomial substrate loading",
author = "Segall, {Albert Eliot}",
year = "1994",
month = "1",
day = "1",
doi = "10.1115/1.2910934",
language = "English (US)",
volume = "116",
pages = "759--761",
journal = "Journal of Heat Transfer",
issn = "0022-1481",
publisher = "American Society of Mechanical Engineers(ASME)",
number = "3",

}

Corrective solutions for intrinsic thermocouples under polynomial substrate loading. / Segall, Albert Eliot.

In: Journal of Heat Transfer, Vol. 116, No. 3, 01.01.1994, p. 759-761.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Corrective solutions for intrinsic thermocouples under polynomial substrate loading

AU - Segall, Albert Eliot

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=0028112272&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028112272&partnerID=8YFLogxK

U2 - 10.1115/1.2910934

DO - 10.1115/1.2910934

M3 - Comment/debate

VL - 116

SP - 759

EP - 761

JO - Journal of Heat Transfer

JF - Journal of Heat Transfer

SN - 0022-1481

IS - 3

ER -